MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LIMITED SIR-SPHERES MICROSPHERES; Y90 RESIN MICROSPHERES

SIRTEX MEDICAL PTY LIMITED SIR-SPHERES MICROSPHERES; Y90 RESIN MICROSPHERES
Model Number SIR-Y002
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Gastritis (1874); Nausea (1970); Pain (1994)
Date of Event 12/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Non-target delivery of sir-spheres microspheres resulting in gastritis is a recognized potential complication/adverse event of this therapy.A comprehensive device history record review was performed for this product batch and did not result in any abnormal findings related to the manufacturing process.There is no evidence to suggest that the device malfunctioned or was not used as intended.We have reached out to the treating physician for additional information and will provide an update if/when this information becomes available.
 
Event or Problem Description
Post procedure imaging showed that a significant portion of the treating dose was delivered to patient's spleen and stomach.Patient experienced nausea and pain after the procedure.Patient is doing well now.

Brand Name
SIR-SPHERES MICROSPHERES
Common Device Name
Y90 RESIN MICROSPHERES
Manufacturer (Section D)
SIRTEX MEDICAL PTY LIMITED
207 pacific highway
shop 6
st. leonards 2065
AS  2065
Manufacturer Contact
vana poovala
300 unicorn park drive
floor 2
woburn, MA 01801
7817213862
MDR Report Key21183722
Report Number9710358-2025-00001
Device Sequence Number8537189
Product Code NAW
UDI-Device Identifier00850014612146
UDI-Public(01)00850014612146(11)241201(17)241207(10)SL003V01
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P990065
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2024
Device Model NumberSIR-Y002
Device Lot NumberSL003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale